# SDR F3LA95014

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Bulb
- Part number: 56B17D
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OMA - AIR TURNBACK, FLIGHT CREW REPORTED HIGH OIL TEMPERATURE INDICATED ON RIGHT ENGINE.  ENGINE WAS SHUTDOWN AND AIRCRAFT RETURNED TO OMAHA.  UPON ARRIVAL IN OMAHA, MAINTENANCE REPLACED THE OIL TEMPERATURE SENSING BULB, CHECKED AND CLEANED ELECTRICAL CONNECTIONS.  THE AIRCRAFT GROUND CHECKED OK AND WAS FERRIED TO DENVER.  IN DENVER, MAINTENANCE DISASSEMBLED AND CHECKED CONNECTORS AND WIRING BETWEEN THE OIL TEMPERATURE SENSING BULB AND THE OIL TEMPERATURE INDICATOR, AND CHECKED OK.  PERFORMED OPERATIONAL CHECK OF ENGINE AND CHECKED OK.  (M)
